# SDR GTIA2021032935661

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 18,453 hours, 8,015 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAB PR  SYS  1 & 2  FAULTS IMMEDIATELY AFTER TAKEOFF    CONTROLLED PRESSURE MANUALLY.         ALSO HAD  DOOR AFT R OPEN  &  CAB PR  SAFETY VALVE OPEN   .BOTH INDICATIONS WENT AWAY.-R & R  # 1  CPC  (11HL) AND  #2 CPC  (  12HL )    AS PER TSM 21-31-00-810-802A .  AND IAW AMM 21-31-34-00-001A.OPS TEST GOOD NO DEFECTS NOTED,. A/C OK FOR SERVICE.
